So let's look at the textbook signs and symptoms of hypos and you are very, very familiar with these. That's where the person with type 1 diabetes, or type 2 diabetes on insulin or sulfonylureas medicines, can then be suddenly dizzy, suddenly have blurred vision, have a tremor or marked shaking and be suddenly sweating. But, there may be far more subtle signs and symptoms that you might not be aware of. Having a severe frontal headache, one that's over the eyebrows is not uncommon. Younger people can have tingling in the lips and tongue, older people don't tend to get that. However, older adults tend to get the palpitations instead. Some people will develop sudden hunger and be absolutely starving. Other people just feel quite nervous like they've got butterflies. Patients can talk about having problems concentrating and just feeling really quite low in energy, really quite 'whacked', as they often say, and even some people can feel a little bit nauseated. If we do not treat the hypo correctly, or the person having the hypo ignores it - and you might say, how will they do that? Well, hypos don't always occur at convenient times. Blood glucose levels will get lower and as blood glucose levels get lower the symptoms change and they become more serious so the person might develop changes in their behaviour. It could be unusual behaviour or it could be aggressive behaviour. They may have slurred speech and actually be resembling someone who looks intoxicated. They could become quite drowsy and they could fit, though that is uncommon these days, but it does occur. Other serious outcomes could be cardiac arrhythmias and these can then result in heart attack and even stroke. So where we get the cardiac arrhythmias is not where the blood glucose levels have become so low, but they are low and they stay low for 2-3 hours, and in those circumstances, there can be changes in the way the heart is beating. For older adults there is a high risk of falling when they become dizzy and they start to lose coordination and balance. That could mean a fracture, loss of consciousness. Luckily today is far rarer than what it used to be. But, children are at risk for developing permanent cognitive impairment from a severe hypo. And of course as a result from things like arrhythmias, heart attacks and strokes could actually prove to be fatal for some people.